Extremal subgroups in twisted Lie type groups

Christopher W. Parker*, Peter J. Rowley

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


Certain distinguished abelian normal subgroups of the maximal unipotent subgroups of twisted Lie type groups are defined and investigated. Among other things we determine which types of twisted groups can possess such subgroups. These subgroups play a prominent role in the study of problems related to the revision of the classification of finite simple groups.

Original languageEnglish
Pages (from-to)135-152
Number of pages18
JournalJournal fur die Reine und Angewandte Mathematik
Publication statusPublished - 1 Dec 1998

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Extremal subgroups in twisted Lie type groups'. Together they form a unique fingerprint.

Cite this